RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 172, Number 4, Pages 779–782 (Mi dan32853)  

MATHEMATICS

Non-linear groups of transformations defined by general norms of Jordan algebras

I. L. Kantor

All-Union Distance Institute of Finance and Economic

Full text: PDF file (620 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.46
Presented: I. G. Petrovskii
Received: 28.03.1966

Citation: I. L. Kantor, “Non-linear groups of transformations defined by general norms of Jordan algebras”, Dokl. Akad. Nauk SSSR, 172:4 (1967), 779–782

Citation in format AMSBIB
\Bibitem{Kan67}
\by I.~L.~Kantor
\paper Non-linear groups of transformations defined by general norms of Jordan algebras
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 172
\issue 4
\pages 779--782
\mathnet{http://mi.mathnet.ru/dan32853}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0209328}
\zmath{https://zbmath.org/?q=an:0167.30601}


Linking options:
  • http://mi.mathnet.ru/eng/dan32853
  • http://mi.mathnet.ru/eng/dan/v172/i4/p779

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:22
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019